An algorithm which generates linear extensions for a generalized Young diagram with uniform probability

Kento Nakada, Shuji Okamura

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

The purpose of this paper is to present an algorithm which generates linear extensions for a generalized Young diagram, in the sense of D. Peterson and R. A. Proctor, with uniform probability. This gives a proof of a D. Peterson's hook formula for the number of reduced decompositions of a given minuscule elements.

Original languageEnglish
Title of host publicationFPSAC'10 - 22nd International Conference on Formal Power Series and Algebraic Combinatorics
Pages933-940
Number of pages8
Publication statusPublished - 2010
Externally publishedYes
Event22nd International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC'10 - San Francisco, CA, United States
Duration: Aug 2 2010Aug 6 2010

Other

Other22nd International Conference on Formal Power Series and Algebraic Combinatorics, FPSAC'10
CountryUnited States
CitySan Francisco, CA
Period8/2/108/6/10

    Fingerprint

Keywords

  • Algorithm
  • Generalized Young diagrams
  • Kac-Moody Lie algebra
  • Linear extension

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Nakada, K., & Okamura, S. (2010). An algorithm which generates linear extensions for a generalized Young diagram with uniform probability. In FPSAC'10 - 22nd International Conference on Formal Power Series and Algebraic Combinatorics (pp. 933-940)